# SDR DALA14010840950

- Difficulty date: February 18, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N950DL
- Make and model: Doug MD-88
- Aircraft serial: 49881
- Aircraft time: 62,740 hours, 47,178 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, NOTED AFT WING ENERGENCY DOOR UPPER LIGHTS WERE INOPERATIVE.  REPLACED BATTERY PACKS IAW AMM 33-50 AND OPS CHECKED GOOD.
